IJPAM: Volume 24, No. 3 (2005)

ON SOME FRACTIONAL EVOLUTION EQUATIONS
WITH NONLOCAL CONDITIONS

Mahmoud M. El-Borai
Department of Mathematics
Faculty of Science
Alexandria University
Alexandria, EGYPT
e-mail: m_m_elborai@yahoo.com


Abstract.In this paper Leray-Schauder principle is used to establish existence results of solutions of some nonlinear fractional evolution equations with nonlocal conditions in Banach spaces. Some properties of solutions of the considered problem are studied. An application is given for a nonlinear fractional partial differential equation with nonlocal initial conditions.

Received: September 14, 2005

AMS Subject Classification: 35A05, 34G20, 77D09, 47G10

Key Words and Phrases: fractional evolution equation, nonlocal initial conditions, Schauder Fixed Point Theorem

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 24
Issue: 3